It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


Re: Pots
Oct 30, 2008
Hi Jess,
POTS stands for Postural Orthostatic Tachycardia Syndrome. There are many differant causes and disorders that co-inside with it. I also have dysautonomia, which just means that my autonomic nervous system is damaged.
It is also common in people with Addisons. I just did some research on this or I wouldn't have known! So don't feel bad; I was a nurse for 15 years and had never heard of it until I was diagnosed with it!!!

Some of the symptoms (and there are many) are low B.P. upon standing, fast heart rate, slow digestion, abdominal bloating, urinary problems, constipation or diarrhea, dizziness, feeling faint or fainting, pooling of blood in lower extrimities (you can tell usually when standing your legs and feet have kind of a purplish look, almost like you can see every vein and they are purple) they also feel very weak and VERY HEAVY, heat intolerance, shortness of breath. These are my main symptoms except for the diarrhea; I would actually welcome that symptom--LOL!!!
Anyway if you just google POTS, you will see all of the symptoms and causes. I'm assuming that you have Addisons; I would definatly look it up if I were you!!

All the best to you!





All times are GMT -7. The time now is 05:48 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!